Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Brown discharge, bleeding, chest pain after periods ended. Due to working out?

Hello, My last period was at Christmas and I finished near new years and I ve started getting brown discharge now and now blood and now all of a sudden it s stopped but I m suffering with chest pain right in the center of my breast , I ve been working out and I havnt been working out for a few years so I m not sure if my chest pain is to do with working out and I ve strained it. And I m starting to worry with both now could you help me?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
The period has nothing to do with the chest pain, nor the out side work.
The pain could be due to the gastric irritation, or muscular pain, or sputum in the chest if you have some chest infection.
I advise you to consult physician for diagnosis and treatment. You may need to have a gastroscopy, and X ray chest for confirmation.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor